İ. BAĞLAN, "Fourier Analysis of Inverse Coefficient Nonlinear Hyperbolic Equations under Periodic Boundary Conditions," Natural and Applied Sciences Journal , vol.7, no.2, pp.1-7, 2024
BAĞLAN, İ. 2024. Fourier Analysis of Inverse Coefficient Nonlinear Hyperbolic Equations under Periodic Boundary Conditions. Natural and Applied Sciences Journal , vol.7, no.2 , 1-7.
BAĞLAN, İ., (2024). Fourier Analysis of Inverse Coefficient Nonlinear Hyperbolic Equations under Periodic Boundary Conditions. Natural and Applied Sciences Journal , vol.7, no.2, 1-7.
BAĞLAN, İREM. "Fourier Analysis of Inverse Coefficient Nonlinear Hyperbolic Equations under Periodic Boundary Conditions," Natural and Applied Sciences Journal , vol.7, no.2, 1-7, 2024
BAĞLAN, İREM. "Fourier Analysis of Inverse Coefficient Nonlinear Hyperbolic Equations under Periodic Boundary Conditions." Natural and Applied Sciences Journal , vol.7, no.2, pp.1-7, 2024
BAĞLAN, İ. (2024) . "Fourier Analysis of Inverse Coefficient Nonlinear Hyperbolic Equations under Periodic Boundary Conditions." Natural and Applied Sciences Journal , vol.7, no.2, pp.1-7.
@article{article, author={İREM BAĞLAN}, title={Fourier Analysis of Inverse Coefficient Nonlinear Hyperbolic Equations under Periodic Boundary Conditions}, journal={Natural and Applied Sciences Journal}, year=2024, pages={1-7} }